On some classes of solutions of aerohydromechanic equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 289-294 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The article gives a review of the method of constructing parametric solutions of polynomial form for systems of partial differential equations and its application to some aerohydromechanic equations. For example the parametric solutions are constructed and their classification is carried out for the system of equations, describing the plane flows of the ideal gas with the constant entropy. Particularly, the solutions of “simple wave” type are demonstrated. Also the solutions of transonic equations, describing flows of gas with local supersonic zones in Laval nozzles are obtained.
Keywords: partial differential equations, aerohydromechanics, transonic flows, supersonic zones, Laval nozzles.
@article{VSGTU_2011_123_2_a35,
     author = {Yu. A. Kazakova},
     title = {On some classes of solutions of aerohydromechanic equations},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {289--294},
     year = {2011},
     volume = {123},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a35/}
}
TY  - JOUR
AU  - Yu. A. Kazakova
TI  - On some classes of solutions of aerohydromechanic equations
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2011
SP  - 289
EP  - 294
VL  - 123
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a35/
LA  - ru
ID  - VSGTU_2011_123_2_a35
ER  - 
%0 Journal Article
%A Yu. A. Kazakova
%T On some classes of solutions of aerohydromechanic equations
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2011
%P 289-294
%V 123
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a35/
%G ru
%F VSGTU_2011_123_2_a35
Yu. A. Kazakova. On some classes of solutions of aerohydromechanic equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 289-294. http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a35/

[1] Velmisov P. A., Todorov M. D., Kazakova Yu. A., “Some classes of the solutions of aerohydromechanic equations”, Proc. of the 34th Conference on Applications of Mathematics in Engineering and Economics $($AMEE $'08)$, AIP Conf. Proc., 1067:1 (2009), 427–441 | DOI

[2] Velmisov P. A., Kazakova Yu. A., Vasil'eva A. A., “Some classes of solutions of gas dynamics equations”, Matematicheskie metody i modeli: teoriya, prilozheniya i rol' v obrazovanii, UlGTU, Ulyanovsk, 2009, 232–242

[3] Velmisov P. A., Kazakova Yu. A., Sagdeeva Yu. K., “On some classes of the solutions of aerohydromechanic equations”, Prikladnaya matematika i mehanika, UlGTU, Ulyanovsk, 2009, 285–291

[4] Ryzhov O. S., Investigation of transonic flows in Laval nozzles, VC AN SSSR, Moscow, 1965, 238 pp.

[5] Ryzhov O. S., “Operation of Laval nozzles in undesigned modes”, Zh. Vychisl. Mat. Mat. Fiz., 7:4 (1967), 859–866 | Zbl

[6] Velmisov P. A., Krupennikov A. V., Kazakova Yu. A., “On some classes of solutions of differential equations with partial derivatives; applications in gas dynamics”, (in Russian), Education, science and economics at universities. Integration to international educational area , International conference (Płock, Poland, 20–25 September 2010), University in Płock, Płock, 2010, 384–394

[7] Adamson T. C., “Unsteady transonic flows in two–dimensional channels”, J. Fluid Mech., 52:3 (1972), 437–449 | DOI | MR | Zbl